# SDR ASOA2013101009189

- Difficulty date: September 16, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,665 hours, 31,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CARGO COMPARTMENT AT FS 605.00 ON RBL 9.00 THE FLOORBEAM AROUND FLOORBOARD ATTACHMENT HOLES IS CORRODED.  REMOVED FLOORBEAM UPPER CAP AT RBL 9 BETWEEN 569 & FS 621 IAW SRM 51-42-06 AND SRM 51-42-21.  LOCATED, DRILLED NEW SERVICEABLE CARGO COMPARTMENT FLOORBEAM CAP, PN 601R35031-3 IAW SRM 51-40-11 AND REO 601R-53-61-3780.  COMPLIED WITH EC/TC REO 601R-53-6-3780 AND REO 601R-53-61-3780, REV A DATED 7/15/2011.
